MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00347-011-2349-2

Медицинская библиотека · Der Ophthalmologe : Zeitschrift der Deutschen Ophthalmologischen Gesellschaft · 2011

[Loss of visual acuity after treatment with pipamperone].

Loos D, Kook P, Huber J, Zorn C, Lohmann C P, Zapp D, Maier M

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

The butyrophenone derivative pipamperone is a neuroleptic agent administered to reduce psychomotor agitation and psychotic conditions in schizophrenic psychoses. Among other things it blocks D2 receptors in the dopamine pathways of the mesolimbic system and therefore reduces excess release of dopamine in the area thought to control psychotic experiences. Dopamine also takes part in signal transduction in the visual process. Loss of visual acuity, color vision, scotoma and electrophysiological alterations were observed under treatment with different groups of neuroleptics which interfere with dopamine metabolism but have not yet been observed after therapy with pipamperone. We present the case of a young women suffering from unilateral loss of visual acuity after treatment with pipamperone.

Для цитирования: Loos D, Kook P, Huber J, Zorn C, Lohmann C P, Zapp D, Maier M. [Loss of visual acuity after treatment with pipamperone].. Der Ophthalmologe : Zeitschrift der Deutschen Ophthalmologischen Gesellschaft. 2011. DOI: 10.1007/s00347-011-2349-2.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.